Almaslokh, Abdulaziz and Qian, Chuanxi (2022) On global attractivity of a higher order difference equation and its applications. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (2). pp. 1-14. ISSN 1417-3875
|
Text
p9571.pdf Download (411kB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/periodica.html?...
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 31 Jan 2023 08:47 |
Last Modified: | 31 Jan 2023 08:47 |
URI: | http://real.mtak.hu/id/eprint/157759 |
Actions (login required)
![]() |
Edit Item |